Yuji Liu, Weigao Ge, "Twin positive solutions for three-point boundary value problems of higher-order differential equations", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 652698, 15 pages, 2004. https://doi.org/10.1155/S0161171204309063
Twin positive solutions for three-point boundary value problems of higher-order differential equations
A new fixed point theorem on cones is applied to obtain the existence of at least two positive solutions of a higher-order three-point boundary value problem for the differential equation subject to a class ofboundary value conditions. The associated Green's function is given. Some results obtained recently are generalized.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.